Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Night fall problem, used to masturbate. Premature ejaculation when having sex. Solution?

Hello sir, i am facing night fall problem in approx. 2 days per week from 4-5 years. Sorry to say but i have done a lot of masturbulation in my teens age. As a result my penis size has become small and there s quick fall whenever i do sex. Plz. suggest a immediate measure so that i get rid of this problem soon. Thanking you.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hi
Welcome to HCM.
Night fall is not a disease.
It varies among people depending on the desires in life, depth of sleep and so on.
There is no need to feel sorry about masturbation, as this is not harmful and not a uncommon habit during the teens.
These are not diseases and so there is no need for any cure.
Premature ejaculation treatment is needed only when the duration is less than 2 minutes and if your wife/ partner is unhappy about it. If so, kindly take medical advice.

Regards
DR GS
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor